Items where Subject is "Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: B | C | D | F | G | H | J | K | L | M | S
Number of items at this level: 40.


Bezdek, Károly and Lángi, Zsolt (2015) Density bounds for outer parallel domains of unit ball packings. Proceedings of the Steklov Institute of Mathematics, 288 (1). pp. 209-225. ISSN 0081-5438

Bezdek, Károly and Naszódi, Márton (2014) Spindle Starshaped Sets. AEQUATIONES MATHEMATICAE. ISSN 0001-9054

Bárány, Imre and Füredi, Zoltán and Kincses, János and Pach, János and Pór, Attila and Solymosi, Jozsef and Tóth, Géza (2011) Kombinatorikus módszerek a diszkrét geometriában = Combinatorial methods in discrete geometry. Project Report. OTKA.


Csirmaz, László and Katona, Gyula (2006) Geometriai kódok. ALKALMAZOTT MATEMATIKAI LAPOK, 23. pp. 349-361. ISSN 0133-3399


Domokos, Gábor and Holmes, Philip and Lángi, Zsolt (2015) A genealogy of convex solids via local and global bifurcations of gradient vector fields. Journal of Nonlinear Science. ISSN 0938-8974 (Submitted)

Domokos, Gábor and Lángi, Zsolt (2014) On the average number of normals through points of a convex body. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA. ISSN 0081-6906 (In Press)

Domokos, Gábor and Lángi, Zsolt (2014) The robustness of equilibria on convex solids. MATHEMATIKA, 60. pp. 237-256. ISSN 0025-5793

Domokos, Gábor and Lángi, Zsolt and Szabó, Tímea (2011) On the equilibria of finely discretized curves and surfaces. Monatshefte für Mathematik, 168 (3). pp. 321-345. ISSN 0026-9255

Domokos, Gábor and Lángi, Zsolt and Szabó, Tímea (2015) A topological classification of convex bodies. Geometriae Dedicata. ISSN 0046-5755 (Submitted)


Fancsali, Szabolcs and Sziklai, Péter (2014) Higgledy-piggledy subspaces and uniform subspace designs. Designs, Codes and Cryptography. pp. 1-27. (Submitted)

Fancsali, Szabolcs and Sziklai, Péter (2014) Lines in higgledy-piggledy arrangement. The Electronic Journal of Combinatorics, 21. ISSN 1077-8926, ESSN: 1077-8926

Farkas, Csaba and Kristály, Alexandru and Varga, Csaba (2015) Singular Poisson equations on Finsler–Hadamard manifolds. Calculus of Variations and Partial Differential Equations. ISSN 0944-2669 (In Press)

Ferret, S. and Storme, L. and Sziklai, Péter and Weiner, Zsuzsa (2012) A characterization of multiple (n-k)-blocking sets in projective spaces of square order. Advances in Geometry, 14. pp. 739-756. ISSN 1615-7168

Fleischer, Tamás (2001) Fraktál szerkezetű-e az úthálózat? KÖZLEKEDÉSTUDOMÁNYI SZEMLE, 51 (10). pp. 392-395. ISSN 0023-4362

Frittmann, Júlia and Lángi, Zsolt (2015) Decompositions of a polygon into centrally symmetric pieces. Mediterranean Journal of Mathematics. ISSN 1660-5446 (Submitted)

Fülöp, János and Bozóki, Sándor and Fülöp, János and Mészáros, Csaba and Németh, Sándor Zoltán (2011) Nemlineáris egyensúlyi rendszerek elméleti és módszertani kérdései = Theoretical and methodological issues of nonlinear equilibrium systems. Project Report. OTKA.


G. Horváth, Ákos and Lángi, Zsolt (2014) On the volume of the convex hull of two convex bodies. Monatshefte für Mathematik, 174. pp. 219-229.

G. Horváth, Ákos and Lángi, Zsolt and Spirova, Margarita (2015) Semi-inner products and the concept of semi-polarity. Results in Mathematics. ISSN 1422-6383 (print version), 1420-9012 (electronic version) (Submitted)


Harrach, Nora V. (2012) Unique reducibility of multiple blocking sets. Journal of Geometry, 103 (3). pp. 445-456. ISSN 0047-2468, ESSN: 1420-8997

Hujter, Mihály and Lángi, Zsolt (2014) On the multiple Borsuk numbers of sets. ISRAEL JOURNAL OF MATHEMATICS, 199. pp. 219-239. ISSN 0021-2172


Jimenez, Hugo and Naszódi, Márton and Villa, Rafael (2014) Push forward measures and concentration phenomena. Mathematische Nachrichten, 287 (5-6). pp. 585-594. ISSN 0025-584X

Juhász, Imre and Hoffmann, Miklós (2009) Görbék és felületek a geometriai modellezésben = Curves and surfaces in geometric modelling. Project Report. OTKA.


Kovács, Flórián (2015) Twofold orthogonal weavings on cuboids. PROCEEDINGS OF THE ROYAL SOCIETY A: MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES . (Submitted)

Kovács, Flórián (2015) Téglatestek optimális csomagolása. In: XII. Magyar Mechanikai Konferencia, 2015.08.25 - 2015.08.27., Miskolc, Magyarország.

Kristály, Alexandru (2014) Nash-type equilibria on Riemannian manifolds: A variational approach. Journal de Mathématiques Pures et Appliquées, 101 (5). pp. 660-688. ISSN 0021-7824

Kristály, Alexandru (2015) Sharp Morrey-Sobolev Inequalities on Complete Riemannian Manifolds. Potential Analysis, 42 (1). pp. 141-154. ISSN 0926-2601

Kristály, Alexandru (2014) A Sharp Sobolev Interpolation Inequality on Finsler Manifolds. Journal of Geometric Analysis. ISSN 1050-6926 (In Press)

Kristály, Alexandru and Repovš, Dušan (2013) Metric projections versus non-positive curvature. Differential Geometry and its Applications, 31 (5). pp. 602-610. ISSN 0926-2245


Lángi, Zsolt (2013) Ellipsoid characterization theorems. Advances in Geometry, 13 (1). pp. 145-154. ISSN 1615-7168

Lángi, Zsolt (2014) On a normed version of a Rogers-Shephard type problem. ISRAEL JOURNAL OF MATHEMATICS. ISSN 0021-2172 (In Press)

Lángi, Zsolt (2013) On the perimeters of simple polygons contained in a plane convex body. BEITRÄGE ZUR ALGEBRA UND GEOMETRIE, 54 (2). pp. 643-649. ISSN 0138-4821

Lángi, Zsolt and Naszódi, Márton (2015) On multiple Borsuk numbers in normed spaces. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA. ISSN 0081-6906 (Submitted)

Lángi, Zsolt and Naszódi, Márton and Pach, János and Tardos, Gábor and Tóth, Géza (2015) Separation with restricted families of sets. JOURNAL OF COMBINATORIAL THEORY SERIES A. ISSN 0097-3165 (Submitted)

Lángi, Zsolt and Naszódi, Márton and Talata, István (2012) Ball and spindle convexity with respect to a convex body. Aequationes Mathematicae, 85 (1-2). pp. 41-67. ISSN 0001-9054 (print version), 1420-8903 (electronic version)


Matolcsi, Máté (2005) A geometric estimate on the norm of product of functionals. LINEAR ALGEBRA AND ITS APPLICATIONS, 405. pp. 304-310. ISSN 0024-3795


Szalkai, István and Kovács, Zoltán and Volf, Péter (2014) 14.Visualization of Multicriterial Classification: A Case Study. In: Human Factors of Global Society: a System of Systems Perspective. Taylor and Francis, pp. 145-158. ISBN ISBN:978-1-4665-7286-7

Sziklai, Péter and Takáts, Marcella (2012) An extension of the direction problem. DISCRETE MATHEMATICS, 312. pp. 2083-2087. ISSN 0012-365X

Sziklai, Péter and Van de Voorde, Geertrui (2013) A small minimal blocking set in PG(n, p^t), spanning a (t - 1)-space, is linear. Designs, Codes and Cryptography, 68. pp. 25-32.

Szőnyi, Tamás and Blokhuis, Aart and Brouwer, Andries (2014) Maximal cocliques in the Kneser graph of point-line flags in PG(4,q). EUROPEAN JOURNAL OF COMBINATORICS, 35. pp. 95-104. ISSN 0195-6698

Szőnyi, Tamás and Weiner, Zsuzsa (2014) On the stability of small blocking sets. Journal of Algebraic Combinatorics, 40 (1). pp. 279-292. ISSN 0925-9899, ESSN: 1572-9192

This list was generated on Tue Oct 13 07:02:32 2015 CEST.